# SDR SWAA043219

- Difficulty date: November 5, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 32,937 hours, 28,482 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Clevis
- Condition: Corroded
- Location: Vertical Stab
- Component: Vertical Stab
- Component part number: 6546872
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND VERTICAL STABILIZER AFT SPAR RT AND LT PRIMARY CLEVIS FWD AND AFT LUGS CORRODED.  REPAIRED VERTICAL STABILIZER PER ER.
